Bulletin of the American Mathematical Society

Review: J. W. S. Cassels, An introduction to Diophantine approximation

W. J. LeVeque

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 64, Number 2 (1958), 65-68.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
http://projecteuclid.org/euclid.bams/1183522285

Citation

LeVeque, W. J. Review: J. W. S. Cassels, An introduction to Diophantine approximation . Bull. Amer. Math. Soc. 64 (1958), no. 2, 65--68. http://projecteuclid.org/euclid.bams/1183522285.


Export citation